Hey there! Sign in to join this conversationNew here? Join for free

Birth control

Announcements Posted on
Would YOU be put off a uni with a high crime rate? First 50 to have their say get a £5 Amazon voucher! 27-10-2016
    • Thread Starter

    I've been on the pill for 4 months now and when I finished my last packet I decided to skip my period as my doctors said it would be fine. So I started a new packet straight away, however now I feel bad nauseous quite often throughout the day and I'm quite bloated too. Should I be worried?

    If you're worried defo go Drs. But it might just be because of the hormones, your body is used to the break or it's like pre menstrual period pains but your period isn't gona come if you get it?

    Might also just be symptoms of the pill.

    Hope I've helped 😘

    Posted from TSR Mobile
Write a reply…


Submit reply


Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: May 5, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Would you rather be able to

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.